# SDR AALA984196

- Difficulty date: September 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N378AN
- Make and model: Boeing 767323
- Aircraft serial: 25447
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FLOORBEAM STATION 347 HAS CORROSION REMOVAL ON UPPER SURFACE.  FABRICATE REPAIR STRAPS, ALODINE ALL BARE ALUMINUM FILL BLENDS WITH BMS.  INSTALL REPAIR STRAP WET WITH SEALANT PER MRB 767-1701.  (M)
